Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 675408, 7 pages
Research Article

Practical Stability of Control Processes Governed by Semiexplicit DAEs

Departamento de Control Automático, CINVESTAV, Avenida Instituto Politécnico Nacional 2508, 07300 México, DF, Mexico

Received 29 October 2012; Revised 20 February 2013; Accepted 10 March 2013

Academic Editor: Jitao Sun

Copyright © 2013 R. Juárez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Juárez, V. Azhmyakov, and A. Poznyak, “Practical Stability of Control Processes Governed by Semiexplicit DAEs,” Mathematical Problems in Engineering, vol. 2013, Article ID 675408, 7 pages, 2013. doi:10.1155/2013/675408